# SDR DALA2024110810750

- Difficulty date: October 31, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,695 hours, 11,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0649183) CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT AT STA- 763+3 FROM RBL-21 TO LBL-21. REMOVED AND REPLACED ON AFT CARGO COMPARTMENT FLOOR SUPPORT AT STA - 763 + 3 FROM RBL - 21 TO LBL 21 PER B737 SRM 51-40-02-0G.
